# SDR AU510001772

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE MAKING (POPPING) SOUNDS.  SOUNDS INCREASED WHEN THRUST LEVER INCREASED AND DECREASED WHEN THRUST LEVER RETARDED. BORESCOPE INSPECTION FOUND HPC BLADES DAMAGED BEYOND LIMITS. INVESTIGATION CONTINUING. (CASA NR 510001772)
